# SDR DL73K011836

- Difficulty date: November 21, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 50,234 hours, 38,494 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FS 787 FRAME AT THE STR 13L SHEAR  TIE.  THE DAMAGE WAS CUT OUT AND A DOUBLER INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
